# SDR VNAA0204017

- Difficulty date: April 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,536 hours, 13,512 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKEOFF.  AFTER LEAVING THE RUNWAY, THE CREW RESET THE GENERATOR AND ATTEMPTED ANOTHER TAKEOFF.  FLIGHT 4018 THEN DEPARTED WITH NO FURTHER INCIDENTS.
